MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. SCHANZ SCREW SELF DRILL 4MM STERILE; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. SCHANZ SCREW SELF DRILL 4MM STERILE; HIP INSTRUMENT
Model Number 20070057
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient is going through pain and was advised it could be toxicity pain perhaps due to the metals/metals in the implants she has.

Brand Name
SCHANZ SCREW SELF DRILL 4MM STERILE
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19581263
Report Number3010536692-2024-00354
Device Sequence Number3315161
Product Code HWE
UDI-Device IdentifierM684200700571
UDI-PublicM684200700571
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20070057
Device Catalogue Number20070057
Device Lot Number18XXXXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale